question-icon

Suggest treatment for fever and sharp pain in the abdomen

default
Posted on Fri, 14 Oct 2016
Question: Four weeks ago I had sharp pain in my stomach the next day my whole mouth broke out in a rash. I've been trying to fight it with lysine thinking that it could be a fever blister although my lips were red hot and swollen. During this time i've been very tired the past few days i had a head ache and a low grade fever also problems with bowel movement. last night I had extreme stomach pain and nausea.
doctor
Answered by Dr. Muhammad Sareer Khalil (3 hours later)
Brief Answer:
Explained

Detailed Answer:
Hello and Welcome

I appreciate your concern

The gastritis symptoms in association with the rash / blisters point to an allergic cause. Ranitidine and cetirizine both can be prescribed which are H 2 and H 1 blockers. If the symptoms significantly improve with these medication then it would be even more evident that there was an allergic cause. Empiric therapy can be advised in this regard. The triggers should be isolated and stopped. These include supplements , drugs and certain food products. Allergen testing can also be carried out.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Sareer Khalil (31 minutes later)
Could the allergy be from lactose?
doctor
Answered by Dr. Muhammad Sareer Khalil (20 hours later)
Brief Answer:
Low probability

Detailed Answer:
Hello again

Based on your history and description the possibility is low.

loose stools, bloating and flatulence with nausea are predominantly the features in lactose intolerance.

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for fever and sharp pain in the abdomen

Brief Answer: Explained Detailed Answer: Hello and Welcome I appreciate your concern The gastritis symptoms in association with the rash / blisters point to an allergic cause. Ranitidine and cetirizine both can be prescribed which are H 2 and H 1 blockers. If the symptoms significantly improve with these medication then it would be even more evident that there was an allergic cause. Empiric therapy can be advised in this regard. The triggers should be isolated and stopped. These include supplements , drugs and certain food products. Allergen testing can also be carried out. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil